# SDR AALA201706099036

- Difficulty date: May 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131800000
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER RUDDER HINGE ARM #5 BEARING AT RIB 7. REPLACED RUDDER HINGE ARM # 5 PER AMM 55-36-41.
